# SDR R61A2021042900368

- Difficulty date: April 7, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 389095004
- Condition: Failed
- Location: Emergency Brakes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS #1 EMERGENCY BRAKE FUSE FAILED OPERATIONAL TEST. REPLACED SYS #1 EMERGENCY BRAKE FUSE IAW AMM 32-44-07-400-801-A.
